Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Otero Juez, Jesús and Capdevilla, Joan (1994) A series solution for Zagrebin's problem. In Geodetic Theory Today. IAG (114). Springer, Berlin, pp. 280-293. ISBN 3-540-59421-3

Otero Juez, Jesús (1998) A uniqueness theorem for a Robin boundary value problem of Physical Geodesy. Quarterly of Applied Mathematics, 56 (2). pp. 245-247. ISSN 0033-569X

Otero Juez, Jesús and Sanso, F. (1999) An analysis of the scalar geodetic boundary-value problem with natural regularity results. Journal of Geodesy, 73 (9). pp. 427-435. ISSN 0949-7714

Otero Juez, Jesús (2015) Análisis de los problemas de contorno de frontera libre de la Geodesía física. [Thesis]

Díaz Díaz, Jesús Ildefonso and Díaz Díaz, Gregorio and Otero Juez, Jesús (2011) Construction of the maximal solution of Backus' problem in geodesy and geomagnetism. Studia Geophysica et Geodaetica, 55 (3). pp. 415-440. ISSN 0039-3169

Bermejo-Solera, Mercedes and Otero Juez, Jesús (2009) Simple and highly accurate formulas for the computation of Transverse. Journal of Geodesy, 83 (1). pp. 1-12. ISSN 0949-7714

This list was generated on Thu May 28 15:06:39 2020 CEST.